Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 252, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2006, 7:51 PM CDT for Crittenden County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2006, 7:51 PM CDT (00:51 UTC)
- Expired
- Apr 25, 2006, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Crittenden County, AR
The radar
The Memphis radar (KNQA), 43 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:05 PM CDT | HAIL 1 | Turrell, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 890 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 260051 SVRMEG ARC035-260130- /O.NEW.KMEG.SV.W.0252.060426T0051Z-060426T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 751 PM CDT TUE APR 25 2006 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRITTENDEN COUNTY IN EASTERN ARKANSAS * UNTIL 830 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF GILMORE...OR ABOUT 7 MILES SOUTHEAST OF HARRISBURG... AND MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURRELL AND JERICHO. .IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF OUTSIDE...MOVE INTO A STRONG BUILDING AWAY FROM WINDOWS. .THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO THE SIZE OF BASEBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3544 9053 3529 9050 3522 9008 3546 9009 $$
1 follow-up statement
000
WWUS54 KMEG 260113
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
812 PM CDT TUE APR 25 2006
ARC035-260130-
/O.CON.KMEG.SV.W.0252.000000T0000Z-060426T0130Z/
CRITTENDEN AR-
812 PM CDT TUE APR 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CRITTENDEN COUNTY...
AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF GILMORE...OR ABOUT 8 MILES SOUTH OF TYRONZA...MOVING EAST
SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TURRELL...JERICHO...SUNSET AND MARION.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL TO THE
SIZE OF BASEBALLS SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 3544 9048 3529 9050 3516 9008 3525 9009
3529 9016 3533 9011 3545 9009
$$
JLH/RJOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:53 PM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 25, 2:53 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT TUE APR 25 2006 .DISCUSSION... SKIES HAVE CLEARED ACROSS NORTHEAST ARKANSAS AND MOST OF WEST TENNESSEE WHILE THINNING CIRRUS WAS OCCURRING OVER NORTH MISSISSIPPI. A COLD FRONT WAS LOCATED ACROSS SOUTHERN MISSOURI AND STRETCHED ACROSS WESTERN ARKANSAS. SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER SOUTHWEST MISSOURI AND SOUTHERN ILLINOIS. THE STORMS OVER SOUTHWEST MISSOURI FORMED IN RESPONSE TO A SHORTWAVE TRANSLATING ACROSS OKLAHOMA. THE FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH THE NIGHT. AS IT MOVES SOUTH...THE UPPER SHORTWAVE WILL TRANSLATE ACROSS SOUTHERN MISSOURI. THE COMBINATION OF THE FRONT AND THE SHORTWAVE WILL INTERACT WITH LOW LEVEL MOISTURE AND PRODUCE HIGH CHANCES OF RAIN ACROSS THE MIDSOUTH. THE SHORTWAVE TROUGH WILL SWING ACROSS THE UPPER MS VALLEY BY MID-DAY WEDNESDAY. SOME LINGERING SHOWERS WILL OCCUR OVER NORTHEAST MS THROUGH THE FIRST HALF OF THE DAY...BEFORE THE FRONT SAGS FARTHER SOUTH. RAINY AND CLOUDY WEATHER WILL BE REPLACED WITH DRIER AIR BY WEDNESDAY EVENING. MAX TEMPERATURES ON WEDNESDAY WILL BE IN THE LOWER TO MID 60S FOR MANY AREAS. EXPECTING CLEARING SKIES BY OVERNIGHT WEDNESDAY...SO MIN TEMPERATURES WILL BE IN THE 40S. THURSDAY WILL BE MOSTLY SUNNY AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. INCREASING MOISTURE WILL RETURN TO THE MIDSOUTH THROUGH THE DAY FRIDAY. RAIN CHANCES WILL ENTER THE AREA FRIDAY NIGHT. CURRENT MODELS SUPPORT PREVIOUS RUNS OF A WET WEEKEND. THANKS BNA FOR COORDINATION. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && AC
Hazardous weather outlook, Apr 25, 5:40 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 540 PM CDT TUE APR 25 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 540 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI TONIGHT. THE SLIGHT RISK AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM NEAR CHARLESTON MISSISSIPPI TO HOLLY SPRINGS MISSISSIPPI TO SAVANNAH TENNESSEE. AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTHERN MISSOURI AND A COLD FRONT APPROACHING THE MID-SOUTH FROM THE NORTHWEST WILL CAUSE SOME THUNDERSTORMS TO BECOME SEVERE THIS EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING. JCL
In the hours before
Local storm report, Apr 25, 6:42 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
&&
JCLLocal storm report, Apr 25, 6:46 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
&&
JCLLocal storm report, Apr 25, 7:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
711 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
&&
JCLLocal storm report, Apr 25, 7:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
&&
JCLLocal storm report, Apr 25, 7:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
&&
JCLLocal storm report, Apr 25, 7:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
751 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 E MAYNARD 36.42N 90.81W
04/25/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM HAIL SUCCESS 36.45N 90.72W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0535 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M0.75 INCH CLAY AR LAW ENFORCEMENT
0553 PM HAIL CORNING 36.41N 90.59W
04/25/2006 M4.25 INCH CLAY AR LAW ENFORCEMENT
0600 PM HAIL 6 NE KNOBEL 36.38N 90.53W
04/25/2006 M0.75 INCH CLAY AR TRAINED SPOTTER
0620 PM HAIL 4 NE MAYNARD 36.46N 90.85W
04/25/2006 M1.75 INCH RANDOLPH AR TRAINED SPOTTER
0625 PM HAIL RECTOR 36.26N 90.29W
04/25/2006 M1.75 INCH CLAY AR LAW ENFORCEMENT
0640 PM HAIL DELAPLAINE 36.23N 90.73W
04/25/2006 M0.75 INCH GREENE AR PUBLIC
0640 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0644 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M0.75 INCH DUNKLIN MO FIRE DEPT/RESCUE
0645 PM HAIL KENNETT 36.24N 90.05W
04/25/2006 M1.00 INCH DUNKLIN MO AMATEUR RADIO
0700 PM HAIL OAK GROVE HEIGHTS 36.13N 90.52W
04/25/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0701 PM TORNADO 1 S DEERING 36.19N 89.88W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
0710 PM TORNADO 2 SE DEERING 36.18N 89.86W
04/25/2006 PEMISCOT MO LAW ENFORCEMENT
1 MILE EAST OF BRAGGADOCIO MISSOURI. SEVERAL SMALL
TORNADOES.
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0726 PM HAIL CARDWELL 36.05N 90.29W
04/25/2006 M1.75 INCH DUNKLIN MO AMATEUR RADIO
0727 PM HAIL WALDENBURG 35.56N 90.93W
04/25/2006 M0.75 INCH POINSETT AR LAW ENFORCEMENT
0735 PM HAIL 3 W DYERSBURG 36.04N 89.43W
04/25/2006 M0.88 INCH DYER TN TRAINED SPOTTER
NICKEL SIZE HAIL NEAR FINLEY.
0738 PM HAIL 1 W DYERSBURG 36.04N 89.40W
04/25/2006 M1.50 INCH DYER TN TRAINED SPOTTER
0740 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
0742 PM HAIL DYERSBURG 36.04N 89.38W
04/25/2006 M1.75 INCH DYER TN TRAINED SPOTTER
TREE DEBRIS ALSO.
0743 PM HAIL HARRISBURG 35.56N 90.72W
04/25/2006 M1.00 INCH POINSETT AR TRAINED SPOTTER
&&
JCLThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:00 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 30 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 44 min |
| Apr 25, 7:27 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 33 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 18 min |
| Apr 25, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 46 min |
| Apr 25, 8:26 PM CDT | Tornado Warning | MEG | Crittenden | 34 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.